1 doctor weighed in:

Using diprosone (betamethasone dipropionate) cream -- any side effects?

1 doctor weighed in
Dr. John Ebner
Dermatology

In brief: YES

Diprosone (betamethasone dipropionate) is a topical steroid and can lead to chronic and sometimes permanent side effects on the skin like thinning, scarring and increasing or decreasing pigmentation (hyper pigmentation and hypopigmentation).
These side effects can be avoided by using the cream sparingly and with frequent breaks.

In brief: YES

Diprosone (betamethasone dipropionate) is a topical steroid and can lead to chronic and sometimes permanent side effects on the skin like thinning, scarring and increasing or decreasing pigmentation (hyper pigmentation and hypopigmentation).
These side effects can be avoided by using the cream sparingly and with frequent breaks.
Dr. John Ebner
Dr. John Ebner
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors